Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 857953, 10 pages
http://dx.doi.org/10.1155/2011/857953
Research Article

On CR-Lightlike Product of an Indefinite Kaehler Manifold

1University College of Engineering, Punjabi University, Patiala, India
2Department of Mathematics, Punjabi University, Patiala, India

Received 20 December 2010; Accepted 3 March 2011

Academic Editor: B. N. Mandal

Copyright © 2011 Rakesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bejancu, “CR-submanifolds of a Kaehler manifold. I,” Proceedings of the American Mathematical Society, vol. 69, no. 1, pp. 135–142, 1978. View at Google Scholar · View at Zentralblatt MATH
  2. A. Bejancu, “CR-submanifolds of a Kaehler manifold. II,” Transactions of the American Mathematical Society, vol. 250, pp. 333–345, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B.-Y. Chen, “CR-submanifolds of a Kaehler manifold. I,” Journal of Differential Geometry, vol. 16, no. 2, pp. 305–322, 1981. View at Google Scholar · View at Zentralblatt MATH
  4. B.-Y. Chen, “CR-submanifolds of a Kaehler manifold. II,” Journal of Differential Geometry, vol. 16, no. 3, pp. 493–509, 1981. View at Google Scholar · View at Zentralblatt MATH
  5. K. Yano and M. Kon, “CR submanifolds of a complex projective space,” Journal of Differential Geometry, vol. 16, no. 3, pp. 431–444, 1981. View at Google Scholar · View at Zentralblatt MATH
  6. D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  7. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  8. R. Sharma and K. L. Duggal, “Mixed foliate CR-submanifolds of indefinite complex space-forms,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 149, pp. 103–111, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH